# SDR DALA2022063004554

- Difficulty date: June 30, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 57,186 hours, 29,649 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3121 - ACRID ELECTRICAL BURNING SMELL IN COCKPIT DURING INITIAL CLIMBOUT AT 10,000FT. CORRECTIVE ACTION: R/R LEFT AND RIGHT LANDING LIGHT CONTROL SWITCHES 5LB AND 6LB PER A319 AWM 33-42-01. R/R NOSE LANDING GEAR TAKEOFF LIGHT SWITCH 4LR PER A319 AWM 33-46-01. LANDING LIGHT OPS CHECK NORMAL PER A319 AMM 33-42 AND 33-46 NO ELECTRICAL SMELL.(8667966)
